May 13, 2009
why take on empty stomach? when will the headache occur or how often?
Response from Dr. Henry
The basic issue with Atripla and food is that increasing amounts of fat in stomach tend to increase the blood levels of efavirenz which can lead to increased side effects. Perhaps half of patients have some level of central nervous system side effects (weird dreams, night mares, hang over feelings, headaches) during the first weeks which generally diminish after the first 2-4 weeks (perhaps 10% of patients have persistent head related side effects). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Age Group Is More Likely To Have Or Catch Genital Herpes?
- Are Muscle Aches In Legs A Symptom Of Hiv?
- Can Pelvic Inflammatory Disease Cause Swollen Lymph Nodes?
- Hiv Risk Hand Job Massage
- How Soon After Infection Do Women Experience Recurrent Yeast Infections?
- Oraquick Oral Fluid Test Reliability
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.